# SDR FDEA201604231362

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COURIER FLOOR SUPPORT FRAME 13A, Y730 CORRODED.  REMOVED DAMAGE IAW SRM 51-74-10 CHECKED DIMENSIONS L=8.50', W=1.50', D=0.020', NO ESTABLISHED DAMAGE LIMITS FOUND IN SRM.  R & R FLOOR SUPPORT IAW SRM 51-40-21.  FABRICATED FLOOR SUPPORT ON T16 1204159.
